# SDR ABXA20250416078

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 90,610 hours, 21,256 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR: ABX3116, AFTER TAKE OFF, FIRE LIGHT ILLUMINATED ON R CAPTS INST PANEL.  EMERGENCY DECLARED AND AIR TURN BACK (ATB) TO AFW.   REMOVED AND REPLACED FIRE / OVERHEAT CIRCUIT CARD M10274 IAW B767 AMM 26-10-01. NO DEFECTS NOTED. TESTED THE CARGO SMOKE DETECTION LOOPS IAW B767 AMM 26-19-00. OPS CHECKED GOOD. NO ETOPS. A/C RETURNED TO SERVICE.
